# SDR SWIA201335126

- Difficulty date: October 11, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 26,805 hours, 22,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND, LOWER SILL IS CORRODED ON UNDERSIDE, AROUND 15 EA. NUT PLATES, BETWEEN FS559.00 +112 & FS621.00.  C-CHECK REMOVED CORROSION ON CARGO DOOR SILL ON UNDERSIDE BETWEEN FS559.00 +112 & FS621.00 IAW SRM & REO.
